Anyone taking 45 mg of mirtazapine, upped from 30mg?

A

Alladyn1919

ACCOUNT CLOSED
Joined
Jan 23, 2019
Messages
67
Location
Poland
#21
Hi, my doctor also told me that 45mg was the maximum dose, Im due to see the gp today to discuss the meds, I am disappointed with the higher dose side effects, I thought I read that you get less side effects with a higher dose.
It's quite annoying as I was doing so well on the 30 mg and then my stomach pains started it just freaked me out with taking other meds that I expect that I was not getting the full benefit of mirtazapine, because I read the ingredients of my other meds and two of them have some sort of histamines as does mirtazapine.
Also is the 45mg more stimulating then the 30mg?
Thanks

Don't know if you read my post about that paradoxical reaction ,the more you take the less side effects you get, but I was referring only to the drowsiness, sedation, something like that, I don't remember much but I doubt if such side effect as sensitivity to light, weight gain, etc were better with higher dose, they were probably worse.Besides even for this sedation there is maybe the best optimal dose which may be different for each person.For sb it may be 30mg, for sb let's say 37,45, maybe more etc, or maybe even less than 30mg.after which that sedation becomes worse or even much worseI remember trying 60 mg one time (kind of experiment) and felt less functional than on that 45mg, so there is probably alimit to that paradox.
Anyway, are you taking brand remeron or generic?I don't know about remeron, I always took original, but with lexapro it was a difference.I had to take about 1/3 more to get the similar benefit and even then I think the original was at least slightly better, so it's maybe the case with remeron, don't know.

Alladyn1919
 

Similar threads